# SDR DALA12015693210

- Difficulty date: November 21, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT SIDE LOWER AFT FUSELAGE FR 63 S28R - S29R EXTERNAL SKIN SURFACE HAS A  BLENDED AREA IAW SRM 51-73-00, CHECKED LIMIT L=1.65" W=0.700" D=0.019",  FOUND OUT OF LIMITS IAW SRM 53-41-11, DIAGRAM 102.  CUTOUT DAMAGED SKIN (L=1.65" W=.700").  HFEC IAW NTM 51-10-08, NO CRACK INDICATIONS NOTED.  FABRICATED DOUBLER AND TWO FILLERS.  INSTALLED REPAIR DOUBLER & FILLERS IAW SRM 53-00-11 FIG 205.
